Do you need to taper off Zoloft after 100 mg/d for >1 mnth-if so-how slow??
1 Aug 2004
yes this med needs to be tapered off. Most doctors reccomend 50mg for two weeks, then 25mg for two weeks, then 25mg every other day for two weeks. If your body is adjusting well then discontinue or try taking 25mg every two days then hold for one and so on. Discontinue when body adjusting well. do not just stop this med it used for areas of the brain so don't mess around with it. You should call your doctor & discuss how they want it tapered
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor is tapering me off the Zoloft and putting me on viibryd. I was taking 50mg of Zoloft and now I am taking .25 mg of Zoloft and 10mg of ...
4 answers • 30 Apr 2012
... feedback. I am suffering from a dark depression, due to both mid life crisis plus lack of purpose in career etc. I was originally put on Lexapro ...
3 answers • 27 Jul 2013
This medicine does nothing for my anxiety but make it worse which is odd considering it's suppose to relax you. I guess I'm one of those ...
1 answer • 4 Nov 2013
I have been seeing red spots and when looking down to read the words all look red. Anyone else had vision problems on zoloft? Also called the dr but ...
5 answers • 18 Dec 2013
I started taking wellbutrin a week ago after slowly tapering off zoloft. I really do not like the side effects at all. I also think I am still going ...
1 answer • 31 Aug 2014